EconPapers    
Economics at your fingertips  
 

The bivariate H-function distribution

S.D. Kellogg and J.W. Barnes

Mathematics and Computers in Simulation (MATCOM), 1989, vol. 31, issue 1, 91-111

Abstract: In an earlier paper concerned with the distribution associated with products, quotients, and powers of two dependent nonnegative random variables, a generalized distribution called the bivariate H-function distribution was presented. Here, further properties of this distribution are explored. Formulae for finding the normalizing constant, ordered noncentral moments, and marginal distribution functions are presented. The cumulative to the bivariate H-function pdf is shown to be an H-function of higher order. Special cases along with associated contour plots demonstrating the robustness of the bivariate H-function distribution are presented at the end of the paper.

Date: 1989
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475489900554
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:31:y:1989:i:1:p:91-111

DOI: 10.1016/0378-4754(89)90055-4

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:31:y:1989:i:1:p:91-111